- -

Mixing properties for nonautonomous linear dynamics and invariant sets

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Mixing properties for nonautonomous linear dynamics and invariant sets

Mostrar el registro completo del ítem

Murillo Arcila, M.; Peris Manguillot, A. (2013). Mixing properties for nonautonomous linear dynamics and invariant sets. Applied Mathematics Letters. 26(2):215-218. doi:10.1016/j.aml.2012.08.014

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/37844

Ficheros en el ítem

Metadatos del ítem

Título: Mixing properties for nonautonomous linear dynamics and invariant sets
Autor:
Entidad UPV: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
We study mixing properties (topological mixing and weak mixing of arbitrary order) for nonautonomous linear dynamical systems that are induced by the corresponding dynamics on certain invariant sets. The kinds of nonautonomous ...[+]
Palabras clave: Nonautonomous discrete systems , Linear dynamics , Mixing properties , Hypercyclic operators
Derechos de uso: Reserva de todos los derechos
Fuente:
Applied Mathematics Letters. (issn: 0893-9659 )
DOI: 10.1016/j.aml.2012.08.014
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.aml.2012.08.014
Agradecimientos:
This work was supported in part by MEC and FEDER, Project MTM2010-14909, and by GV, Project PROMETEO/2008/101. The first author was also supported by a grant from the FPU Program of MEC. We thank the referees whose reports ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem